On blow-up solutions and dead zones in semilinear equations

1Gutlyanskii, VYa., 1Nesmelova, OV, 1Ryazanov, VI
1Institute of Applied Mathematics and Mechanics of the NAS of Ukraine, Sloviansk
Dopov. Nac. akad. nauk Ukr. 2018, 4:9-15
https://doi.org/10.15407/dopovidi2018.04.009
Section: Mathematics
Language: English
Abstract: 
Presented by Corresponding Member of the NAS of Ukraine V.Ya. Gutlyanskii We study semilinear elliptic equations of the form $div(A(z)\nabla u) = f (u)$ in $\Omega \subset \mathbb{C}$, where $A(z)$ stands for a sym metric $2×2$ matrix function with measurable entries, $detA =1$, and such that $1/ K |\xi|^{2} \leqslant \left \langle A(z)\xi, \xi \right \rangle\leqslant K|\xi|^{2}, \xi \in R^{2}, 1\leqslant  K < \infty$. Making use of our Factorization theorem, we give some explicit solutions for the above equation if $f = e^{u}$ or $f = u^{q}$, when matrices $A(z)$ are chosen in an appropriate form.
Keywords: blowup solutions, quasiconformal mappings, semilinear PDE
References: 
  1. Ahlfors, L. V. (1966). Lectures on quasiconformal mappings. Princeton, N.J.: Van Nostrand.
  2. Astala, K., Iwaniec, T. & Martin, G. (2009). Elliptic partial differential equations and quasiconformal mappings in the plane. Princeton Mathematical Series. (Vol. 48). Princeton, NJ: Princeton University Press.
  3. Bandle, C. & Marcus, M. (1995). Asymptotic behavior of solutions and their derivatives, for semilinear elliptic problems with blowup on the boundary. Ann. Inst. H. Poincaré. Anal. Non Lineaire, 12, No. 2, pp. 155-171. doi: https://doi.org/10.1016/S0294-1449(16)30162-7
  4. Bojarski, B., Gutlyanskii, V., Martio, O. & Ryazanov, V. (2013). Infinitesimal geometry of quasiconformal and bilipschitz mappings in the plane. EMS Tracts in Mathematics. (Vol. 19). Zurich: European Mathematical Society. doi: https://doi.org/10.4171/122
  5. Gutlyanskii, V., Ryazanov, V., Srebro, U. & Yakubov, E. (2012). The Beltrami Equation: A Geometric Approach. Developments in Mathematics. (Vol. 26). New York: Springer. doi: https://doi.org/10.1007/978-1-4614-3191-6
  6. Lehto, O. & Virtanen, K. I. (1973). Quasiconformal mappings in the plane. 2nd ed. Berlin, Heidelberg, New York: Springer. doi: https://doi.org/10.1007/978-3-642-65513-5
  7. Gutlyanskii, V., Nesmelova, O. & Ryazanov, V. (2017). On quasiconformal maps and semilinear equations in the plane. Ukr. Mat. Visn., 14, No. 2, pp. 161-191; J. Math. Sci., 229, No. 1, pp. 729.
  8. Gutlyanskii, V. Ya., Nesmelova, O. V. & Ryazanov, V. I. (2017). Semilinear equations in a plane and quasiconformal mapping. Dopov. Nac. akad. nauk Ukr., No. 1, pp. 10-16. doi: https://doi.org/10.15407/dopovidi2017.01.010
  9. Diaz, J. I. (1985). Nonlinear partial differential equations and free boundaries, Vol. I, Elliptic equations. Research Notes in Mathematics (Vol. 106). Boston: Pitman.
  10. Marcus, M. & Veron, L. (2014). Nonlinear second order elliptic equations involving measures. De Gruyter Series in nonlinear analysis and applications. (Vol. 21). Berlin, Boston: Walter de Gruyter.
  11. Bieberbach, L. (1916). $\Delta u = e^{u}$ und die automorphen Funktionen. Math. Ann., 77, pp. 173-212. doi: https://doi.org/10.1007/BF01456901
  12. Gutlyanskii, V.Ya. & Ryazanov, V. I. (1995). On the theory of the local behavior of quasiconformal mappings. Izv. Ross. akad. nauk. Ser. Mat., 59, No. 3, pp. 31-58 (in Russian); Izv. Math., 59, No. 3, pp. 471-498. Received 07.12.2017